7 doctors weighed in:

I have diarrhea in yellowish liquid form, no ache/cramping, after taking medicine from doc, no sign of recovering, what happened? What can I do?

7 doctors weighed in
Garrett Caldwell
Family Medicine
4 doctors agree

In brief: Diarhea

There are many different causes of diarrhea and the specific treatments can depend on the cause.
Is your stool fatty and oily? Is it extremely foul smelling? A basic treatment for diarrhea is hydration therapy. Consume plenty of fluid that contain both glucose and electrolytes (like gatorade) to replenish what you lose. If the diarrhea persists, consult your physician.

In brief: Diarhea

There are many different causes of diarrhea and the specific treatments can depend on the cause.
Is your stool fatty and oily? Is it extremely foul smelling? A basic treatment for diarrhea is hydration therapy. Consume plenty of fluid that contain both glucose and electrolytes (like gatorade) to replenish what you lose. If the diarrhea persists, consult your physician.
Garrett Caldwell
Garrett Caldwell
Answer assisted by Garrett Caldwell, Medical Student
Thank
2 comments
Dr. Joseph Rosin
Check with the doctor who treated you. It may be from the medication he were given or your condition.
Garrett Caldwell
Agreed. Check with your physician to see if the medication you were given can cause this. If this diarrhea is frequent, or large in volume, be sure to drink plenty of fluids so you do not get dehydrated.
Dr. Joseph Rosin
Internal Medicine
1 doctor agrees

In brief: Needs investigation

Yellowish diarrhea could represent c.
Difficile which might occur after antibiotics. Since there is no more information one cannot say. It might not even be related to your previous prescription and could be part of the problem your doctor was treating. Your doctor has the information in your history and you need to let your doctor know what is going on.

In brief: Needs investigation

Yellowish diarrhea could represent c.
Difficile which might occur after antibiotics. Since there is no more information one cannot say. It might not even be related to your previous prescription and could be part of the problem your doctor was treating. Your doctor has the information in your history and you need to let your doctor know what is going on.
Dr. Joseph Rosin
Dr. Joseph Rosin
Thank
1 comment
Dr. Joseph Rosin
Talk to your doctor. I don't know what you are being treated for, or how important your medication may be to your condition. Your doctor should be able to give you a clear answer on what to do next.
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors